How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Health
Satisfied Customers: 28195
Experience:  MD
23744323
Type Your Health Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

Ended a 9 day steroid taper on Thursday, 60mg 3 days, 40mg

Customer Question

Ended a 9 day steroid taper on Thursday, 60mg 3 days, 40mg 3 days 20mg 3 days when will it be out of my system
Submitted: 1 year ago.
Category: Health
Expert:  Dr Basu replied 1 year ago.
Hi there,
This is Dr Basu, Experienced Specialist.
I am here to address your concerns and provide great service.
Usually it takes about a week or two to be out of your system and the steroid related side effects.
Thank you for sharing your concerns with us today. If you have any additional questions or need further clarifications, please do not hesitate to ask. I am here to answer them. I wish you good health. Regards, ***** *****
Customer: replied 1 year ago.

thanks

Expert:  Dr Basu replied 1 year ago.
very welcome

Related Health Questions